# SDR DALA2024032103584

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON END 25RH AT AFT CARGO COMPARTMENT C-2. SUMMARY OF NRC 00686: CORROSION LEVEL 2. LONGERON END 25RH AT AFT CARGO COMPARTMENT C-2 WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #0252387)
